# SDR CA110704014

- Difficulty date: June 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 14,023 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 273A33014
- Condition: Intermittent
- Location: Mlg
- Part time: 15,625 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, THE GEAR HANDLE WAS SELECTED DOWN. THE 3 GEAR DOWN GREEN LIGHTS ILLUMINATED AND THE 3 RED UNSAFE LIGHTS ALSO ILLUMINATED ON BOTH THE FORWARD AND OVERHEAD PANELS.  ACFT CARRIED OUT A GO-AROUND AND ON SECOND APPROACH WHEN THE GEAR WAS SELECTED DOWN INDICATION WAS NORMAL.  IN REF TO FLEET TEAM DIGEST 737- 32-06009 THE LANDING GEAR HANDLE WAS CLEANED IAW ITEM 5 OF THE OPERATOR ACTION.  THE HANDLE WAS THEN FUNCTION CHECKED 10 TIMES AND INDICATION WAS NORMAL.
